Body temperature is controlled by the Pituitary gland. It's a small, almond sized structure at the base of the brain that controls body temperature, blood pressure and controls the function of many other glands such as thyroid. It could just be that your Pituitary has a lower set point and that's just your normal temperature. It might be something to investigate next time you go to your doctor. Also, get a blood glucose meter and check your blood sugar level before and after eating a high carb snack. If it drops dramatically afterwards, you may very well be hypoglycemic... Low body temp and normal thyroid test may also indicate Wilson's Temperature Syndrome, where the body is making enough Thyroid hormone, but the cells are not converting it properly.
no 2 to 5 /day
Yes ... it could cause Hyper-thyroidism ... too much is not better in medical terms.
That might be a normal temperature, or you could have a slight deficiency in thyroid hormone. My 'normal' temp is 97.4, for comparison.
No, you cannot drink liquor with thyroid medication. Mixing the two could cause nausea, dizziness, headaches, or even insomnia.
Sounds like it could be an underactive thyroid!?
Muscle fatigue and persistent cramping could be a sign of a thyroid condition or side effects of thyroid medication as your body adjusts to the drug. I know of this because I have recently been diagnosed with an under active thyroid. Or it could be a sign of dehydration or a low potassium level.
No. Armour Thyroid should never be used for weight loss and will not cause weight loss in people with NORMAL Thyroid Function. For people who are HypOthyroid (underactive Thyroid) Armour Thyroid can help them lose weight the way people with normal thyroid lose weight - but only if they are following a diet/exercise regimen. It will not CAUSE weightloss. It will however make it possible for those with Hypothyroid to lose weight - which many could not without Armour.
One possible cause could be that you have a thyroid problem, hypothyroidism.
Of steam seal on a steam turbine temperature in incorrect could cause damage. This could cause it not to work right.
There are many things that could cause your exhaust temperature to be high. Your exhaust may be plugged for example.
It depends on how low a temperature and what other symptoms they have. Hypothermia could be one cause
There are reported incidents of abnormal thyroid lab results in patients taking valproate sodium (Depakote). Physicians often do frequent thyroid testing on patients taking valproate sodium.For appropriate diagnosis, treatment and prevention of headache disorders, seek the help of a board certified headache specialist.---------AnswerMost likely. I have been on Depakote and Dilantin for over 30 years. I have no thyroid activity. I have to take a daily supplement.
by definition its unlikely to have BOTH hyper and hypo thyroid symptoms. get an endocrinologist and get a thyroid ultrasound
Probably not in itself, but it could indicate some problems in your thyroid gland or elsewhere. Why not get it checked out by a physician. No this is not a dangerous internal temperature. The normal is 98.6 F. This is within the normal ranges for body temperature. Problems with Thyriod glands tend to cause your temperature to decrease. Abnormal temperature is defined as being under 95F or over 99F.
Have your thyroid (TSH, Free T4, Free T3), Insulin & Glucose (for diabetes and/or insulin resistance) checked. You could have an underactive thyroid or the aforementioned endocrine disorders.
An enlarged thyroid could mean a number of things. The actual term means that the thyroid gland, which controls most hormones in your body, has been enlarged. This could mean the possibility of thyroid disease, or possibly even thyroid cancer.
Weight gain is a symptom of hypothyroid (underactive thyroid), however, if you do not have hypothyroidism you should not use thyroid hormones to speed up your metabolism. This will cause hyperthyroid and have serious side effects which could lead to death. If you suspect you are overweight because of an underactive thyroid you need to ask your doctor to have your tsh levels checked AND your free t3, free t4 checked. If you want to support your thyroid naturally you could try incorporating more iodine and selenium rich foods into your diet. These minerals are needed for your thyroid to produce the thyroid hormones.
It could be that the thyroid medication is interacting with another medication. If you have an overactive thyroid, that too could be resulting in your hair loss.
I do not believe so, because the insulin acts more closely with the pancreas and liver. The thyroid gland usually enlarges, and forms a goiter, if you are lacking in iodine, or if you have hyperthyroid or hypothyroid.
It could be, particularly if its that low during hours you are usually awake. Could be a sign of low thyroid activity(hypothyroidism).
because u have an anemic or you could have a thyroid problem. Have your thyroid checked by your doctor.
Unkown. But why are you stopping levothyroxine during pregnancy? Unless your doctor is very familiar with thyroid conditions and has advised this course of action, this is a very bad idea. If you are hypothyoid, insufficient thyroid hormone during pregnancy can cause problems for you and your baby. You both rely on and dearly need thyroid replacement, and a lack of can cause adverse effects in your fetus. From a mother of two who was born with congenital hypothryoidism.
You need to see your doctor if your temperature is consistently 35 C. Are you experiencing any weight gain, mental sluggishness, constipation, depression, lack of energy? If so, you may want to have a complete check of your thyroid function... The normal temperature is 37 C or 98.6 F. If it is not your thyroid, it could be something else...you need a diagnostician you trust.